# SDR CA001206011

- Difficulty date: October 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Engine: Garrtt TPE33110U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 8934823
- Condition: Broken
- Location: Compressor
- Part time: 20,906 hours, 25,705 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING DISASSEMBLY OF ENGINE TO COMPLY WITH GEARBOX INSPECTION AND HOT SECTION INSPECTION METAL FRAGMENTS WHERE FOUND IN THE COMBUSTOR,. INSPECTION OF THE COMPRESSOR REVEALED 3 BROKEN BLADES ON NR 2 IMPELLER S/N 2-03501-353 CAUSING MAJOR DAMAGE DOWN STREAM. PICTURES MVC-001F TO MVC-010F INCLUDED. 2000-12-07TC: EVENT NOTED,LAST FILE 1987 FROM USA.
